ClinVar Miner

Submissions for variant NM_024747.6(HPS6):c.206_210dup (p.Trp71fs)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Department of Pathology and Laboratory Medicine,Sinai Health System RCV001358142 SCV001553802 likely pathogenic Hermansky-Pudlak syndrome 6 no assertion criteria provided clinical testing The HPS6 p.Trp71Glyfs*158 variant was not identified in the literature nor was it identified in dbSNP, ClinVar, Cosmic, LOVD 3.0 or in the following control databases: the 1000 Genomes Project, the NHLBI GO Exome Sequencing Project, the Exome Aggregation Consortium (August 8th 2016), or the Genome Aggregation Database (Feb 27, 2017). The c.206_210dup variant is predicted to cause a frameshift, which alters the protein's amino acid sequence beginning at codon 71 and leads to a premature stop codon at 158 amino acids downstream. This alteration is then predicted to result in a truncated or absent protein and loss of function. Loss of function variants of the HPS6 gene are an established mechanism of disease in Hermansky-Pudlak syndrome 6 and is the type of variant expected to cause the disorder when found in the homozygous or compound heterozygous state. In summary, based on the above information the clinical significance of this variant cannot be determined with certainty at this time although we would lean towards a more pathogenic role for this variant. This variant is classified as likely pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.